Alert archive / Pennsylvania / Special Weather Statements in 2010
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 10, 2010, 5:50 AM EDT for Warren County, New Jersey; 4 counties in Pennsylvania. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2010, 5:50 AM EDT (09:50 UTC)
- Expired
- Jul 10, 2010, 7:15 AM EDT
- In force
- 85 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Warren County, NJ, Carbon County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA
The radar
The Binghamton radar (KBGM), 146 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 9.8 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 389 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 698 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
063
WWUS81 KPHI 100950
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
550 AM EDT SAT JUL 10 2010
NJZ007-PAZ054-055-060>062-068-069-101115-
BERKS PA-BUCKS PA-CARBON PA-LEHIGH PA-MONROE PA-MONTGOMERY PA-
NORTHAMPTON PA-WARREN NJ-
550 AM EDT SAT JUL 10 2010
...A CLUSTER OF SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN WILL
AFFECT BERKS...BUCKS...CARBON...LEHIGH...MONROE...MONTGOMERY...
NORTHAMPTON AND WARREN COUNTIES...
AT 545 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN 18 MILES
NORTH OF READING...MOVING NORTHEAST AT 10 MPH. THE SHOWERS AND
THUNDERSTORMS WILL BE NEAR TOPTON...BALLY AROUND 600 AM...
WANAMAKERS...EAST GREENVILLE AROUND 615 AM...NEW TRIPOLI...
CLAUSSVILLE AROUND 630 AM...JORDAN VALLEY...NEW MAHONING AROUND 645
AM...EMERALD AND NEFFS AROUND 700 AM.
AS MUCH AS AN INCH AND ONE-HALF OF RAIN MAY FALL IN LESS THAN 45
MINUTES WITH THESE SHOWERS AND STORMS. THIS MUCH RAIN MAY CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 4121 7514 4116 7516 4115 7509 4083 7484
4037 7557 4060 7603 4064 7600 4074 7578
4084 7594 4091 7600 4098 7584 4100 7575
4106 7578 4122 7552
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 10, 4:58 AM EDT, 52 minutes earlier.
Area forecast discussion, Jul 10, 4:58 AM EDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 458 AM EDT SAT JUL 10 2010 .SYNOPSIS... A COLD FRONT WILL SLOWLY APPROACH THE REGION TODAY...ACCOMPANIED BY SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN POSSIBLE. LOW PRESSURE FORMING ON THE FRONT ACROSS THE DELMARVA WILL MOVE NORTHEAST OFF THE COAST TONIGHT. WEAK HIGH PRESSURE WILL CROSS THE REGION SUNDAY INTO MONDAY NIGHT. A WARM FRONT WILL APPROACH THE REGION TUESDAY... BRINGING MORE HOT AND HUMID WEATHER FOR THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE MAIN FORECAST PROBLEM FOR TODAY IS COVERAGE OF CONVECTION AND THE POTENTIAL FOR FLOODING. THE AREA OF LOW TOPPED CONVECTION IS FILLING IN AHEAD OF THE SURFACE COLD FRONT THROUGH THE AXIS OF BEST LOW LEVEL THETA E EARLY THIS MORNING. STARTING TO SEE A FEW LIGHTNING STRIKES WITH THE ACTIVITY...MEANING TOPS ARE PROBABLY NOW EXCEEDING 25000 FEET WITH THE TALLER STORMS. WITH PRECIPITABLE WATER VALUES NEAR 1.8 INCHES IN THIS AREA...THE AIRMASS IS CAPABLE OF PRODUCING STORMS WITH VERY HEAVY RAINS...AND THE POTENTIAL FOR LOCALIZED FLOODING. SHORT TERM GUIDANCE SUGGESTS THAT THE LOW LEVEL THETA E RIDGING WILL BREAK DOWN TOWARD 1100 UTC...AND START TO BECOME NORTHEAST SOUTHWEST ORIENTED ACROSS THE NORTHERN ZONES. THROUGH THAT PERIOD...WILL WATCH FOR THE PRECIPITATION AMOUNTS (WHICH APPEAR TO BE OVERESTIMATED BY THE KDIX RADAR EARLY THIS MORNING). IF THE COVERAGE BECOMES LARGE ENOUGH...MAY HAVE TO CONSIDER A SHORT FUSED FLASH FLOOD WATCH FOR WHAT COMES LATER. AFTER THIS...THE AIRMASS CHANGE WILL MOVE VERY SLOWLY TO THE EAST THIS AFTERNOON AND EVENING. AHEAD OF THE COLD FRONT...THE AIRMASS WILL REMAIN TROPICAL WITH HIGH PRECIPITABLE WATER VALUES AND WARM CORE SHOWERS AND THUNDERSTORMS. IF THERE IS A BREAK IN THE ACTIVITY THIS MORNING (IT APPEARS AS THOUGH THERE WILL BE)...WOULD EXPECT SHOWERS AND LOW TOPPED THUNDERSTORMS TO FILL BACK IN LATER THIS MORNING AND THIS AFTERNOON. THE SURFACE FRONT SHOULD ACT AS A FOCUS FOR THE INSTABILITY IN PLACE. THE EFFECTIVE SHEAR SHOULD REMAIN FAIRLY LOW FOR ALL BUT THE SOUTHERNMOST ZONES TODAY (AS A MID LEVEL SHORT WAVE MOVES THROUGH THE FLOW). COUPLE THAT WITH WEAK MID LEVEL LAPSE RATES...AND ORGANIZED CONVECTION APPEARS TO BE LIMITED. HAVING SAID THAT...A TROPICAL AIRMASS WITH MOISTURE WELL INTO THE COLUMN COULD LEAD TO WET MICROBURSTS. HOWEVER...IT IS DIFFICULT TO TELL WHERE THIS MIGHT BE...SO WILL NOT MENTION ANY SEVERE WEATHER IN THE FORECASTS FOR TODAY. THE MAIN CONVECTIVE THREAT WILL BE THE POTENTIAL FOR FLOODING. MORE ON THIS IN INCLUDED IN THE HYDROLOGY SECTION BELOW. WITH THE AIRMASS CHANGE SLOW TO OCCUR...WOULD EXPECT HIGHS TO BE CLOSE TO A BLEND OF MOS NUMBERS FOR TODAY. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/... ALL MODELS SPIN UP A SURFACE LOW ON THE COLD FRONT ACROSS THE DELMARVA LATE THIA AFTERNOON AND THIS EVENING. THIS SHOULD HELP THE FRONT "JUMP" TO THE COAST THIS EVENING. THIS SHOULD ALSO BRING THE BEST INSTABILITY TO THE COAST AS WELL. NOT AS MUCH FORCING BEHIND THE FRONT...AND THE LOW LEVELS SHOULD STABILIZE. WILL TRY TO LIMIT THE MENTION OF SHOWERS AND THUNDERSTORMS TO THE EVENING HOURS... ESPECIALLY ACROSS THE WEST. CLEARING MAY TAKE SOME TIME AS THE MID LEVEL REMAIN MOIST MUCH OF THE NIGHT. COULD BE SOME PATCHY FOG LATE TONIGHT AS THE LOW LEVEL WINDS BECOME LIGHT AND THE AIRMASS CHANGE TAKES TIME. MAY NOT MENTION IT YET... SINCE IT IS NOT CLEAR WHERE THE HEAVIEST RAIN WILL FALL TODAY. IN ANY EVENT...BASED ON THE SLOW AIRMASS CHANGE...WILL SIDE WITH THE WARMER GFS MOS NUMBERS FOR LOWS. THE AIRMASS CHANGE WILL BE UNDERWAY SUNDAY MORNING...THEN MAY COME TO A HALT. ALL MODELS ARE SHOWING POOLING OF PRECIPITABLE WATER VALUES ACROSS EASTERN ZONES...AS WELL AS A STRIPE OF INSTABILITY ACROSS CENTRAL ZONES. MODEL SOUNDINGS SUGGEST THAT MID LEVEL CAPPING SHOULD HOLD DOWN CONVECTIVE POTENTIAL SUNDAY...BUT SINCE THE AIRMASS CHANGE MAY NEVER ACTUALLY COMPLETE...NOT TOTALLY BUYING THIS. MAY LEAVE A SLIGHT CHANGE OF SHOWERS AND THUNDERSTORMS ACROSS CENTRAL ZONES WITH INSTABILITY AND LOW LEVEL CONVERGENCE. WEAK MID LEVEL WINDS AND WEAKER MID LEVEL LAPSE RATES SUGGEST THAT CONVECTIVE DEVELOPMENT WOULD ONCE AGAIN BE LOW TOPPED AND HEAVY RAIN WOULD BE THE MAIN THREAT. SINCE THE CHANCES ARE NOT HIGH ENOUGH... WILL NOT MENTION ANY ENHANCED POTENTIAL FOR RAIN SUNDAY AFTERNOON. AT THIS POINT...WITH SOME CONVECTIVE CLOUD COVER POSSIBLE...WILL SPLIT THE DIFFERENCE BETWEEN MOS NUMBERS FOR HIGHS. 850 MB TEMPERATURES OF 15 CELSIUS SUGGEST THAT 90 DEGREE IS POSSIBLE AWAY FROM THE COAST...SO THIS WAS THE TOP NUMBER IN THE GRIDDED FORECAST. MODEL SOUNDINGS SUGGEST THAT THE MID LEVELS WILL BE CAPPED MONDAY AFTERNOON (WITH A STRONGER CAP SOUTH AND WEAKER NORTH). WHILE THERE APPEARS TO BE A STRIPE OF INSTABILITY STRETCHING FROM NORTHEAST PENNSYLVANIA THROUGH CENTRAL NEW JERSEY...NOT SEEING ENOUGH OF A FOCUS (OUTSIDE OF A SEA BREEZE) TO RELEASE THE INSTABILITY. SO FOR NOW...WILL KEEP MONDAY DRY. 850 MB TEMPERATURES ARE A TAD WARMER FOR MONDAY...AND THERE SHOULD BE LESS IN THE WAY OF CONVECTIVE CLOUDS. SO...THE HIGHER GFS MOS NUMBERS WERE FAVORED FOR HIGHS. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... PATTERN FOR THE PHI COUNTY WARNING AREA /CWA/ CONTINUES TO FAVOR WARMER THAN NORMAL AND HUMID WITHIN THIS PERIOD AND WELL BEYOND /SEE NAEFS 46 MEMBER GFS/GGEM ENSEMBLE GROUP/. THE DIFFERENCE FROM EARLIER THIS WEEK IS THAT THE GENERAL FLOW IS SOUTHWEST THROUGH MOST OF THE COLUMN /INSTEAD OF DRY NORTHERLY/ WHICH NEGATES THE POTENTIAL FOR DRY EXCESSIVE HEAT BUT DOES OPEN THE DOOR FOR POCKETS OF HEAVY SHOWERS AND THUNDERSTORMS FOR SHORT PERIODS OF TIME WITHIN THE OVERALL LONG RANGE PERIOD. POPULATED THE DATABASE WITH THE 12Z/9 HPC GRIDS AND IN SUMMER...ITS NOT EASY TO FOCUS THE TIMING WHICH MANY TIMES CAN BE DRIVEN BY MESOSCALE PROCESSES. MONDAY NIGHT IS PROBABLY THE MOST NORMAL OF ALL THE NIGHTS WITH DEWPOINTS JUST STARTING TO RISE FROM THE COMFORTABLE VALUES OF SUNDAY AND MONDAY AFTERNOONS. AS THE WEEK MOVES ALONG...DEWPOINTS COULD PERSISTENTLY BE 70 OR ABOVE FOR THE ENTIRE CALENDER DAY. DID NOT ADD LATE NIGHT-EARLY MORNING HAZE AND PATCHY FOG IN THE FORECAST /GRIDS ETC/ DURING THE MIDDLE AND END OF NEXT WEEK BUT ITS SUMMER AND WE SEEM TO BE MOVING INTO A MORE HUMID PERIOD. OTHERWISE...DAYTIME HIGHS ARE GOVERNED BY CLOUD COVER AND OCCURRENCE OF RAIN. FOR NOW...WITHIN 3 DEGREES OF 90 EACH AFTERNOON IS FORECAST...80S IN THE HILLY TERRAIN ALONG OUR NW EDGE OF THE CWA. && .AVIATION /09Z SATURDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. A SLOW MOVING FRONTAL SYSTEM AND A WEAK AREA OF LOW PRESSURE MOVING ALONG IT WILL KEEP VARYING CONDITIONS ACROSS THE AREA TODAY THROUGH EARLY TONIGHT. AN AREA OF SHOWERS/ISO TSTMS APPROACHING FROM THE WEST WITH THE FRONT IS WEAKENING...BUT WILL STILL BRING THE CHC FOR SHOWERS TO THE TAF SITES THIS MORNING. MORE ACTIVITY IS EXPECTED THIS AFTERNOON ALSO...BUT LOCATION AND TIMING MORE PROBLEMATIC. A GENERIC 6SM -SHRA VFR/MVFR CIG GROUP WAS USED FOR THE AFTERNOON FOR NOW. THE LOWER CIGS LIKELY ACROSS THE SRN AREAS...CLOSER TO THE DEVELOPING WEAK LOW. SLOW TO IMPROVE CONDITIONS THIS EVENING WITH WINDS SWITCHING AROUND TO N BEHIND THE LOW. LOWER VSBYS AND FOG EXPECTED IN MOST AREAS...WITH THE DRY AIR NOT EXPECTED TO MIX DOWN UNTIL SUN. OUTLOOK... DRY WEATHER IS EXPECTED TO RETURN FOR THE PERIOD FROM LATER SATURDAY NIGHT THROUGH MONDAY, WITH A CHANCE OF SHOWERS AND THUNDERSTORMS ON TUESDAY AND WEDNESDAY. THERE COULD BE SOME LATE NIGHT AND EARLY MORNING VISIBILITY RESTRICTIONS DURING THE PERIOD. && .MARINE... A FRONTAL ZONE AND A WEAK LOW WILL KEEP WEAK PRESSURE GRADIENTS ON THE WATERS TODAY. WINDS WILL GENERALLY BE SOUTH OR SOUTHEAST EARLY TODAY THEN SLOWLY BACK TO NE THEN NW BY EARLY TONIGHT AS THE LOW MOVES OFFSHORE. SEAS WILL REMAIN MODEST AROUND 3 OR 4 ON THE OCEAN FRONT AND 1 TO 2 FT IN THE BAY. NUMEROUS SHOWERS WITH SCATTERED THUNDERSTORMS ARE EXPECTED. LOCAL HIGHER WINDS AND WAVES...AS USUAL...WITH ANY THUNDERSTORM. HIGH PRESSURE MOVES IN FOR SUN AND THEN MOVES EAST MON. ANOTHER LOW/FRONT APPROACH TUE AND REMAINS FOR WED. THE FEATURES DO NOT LOOK STRONG ENOUGH AT THIS POINT TO CAUSE ANY SCA CONDITIONS...BUT THINGS MAY CHANGE BEFORE THEN. MORE SHOWERS/TSTMS WILL ACCOMPANY THE NEXT SYSTEM...SO PLAN ACCORDINGLY. && .HYDROLOGY... RAINFALL DURING THE EVENING AND EARLY OVERNIGHT HOURS HAS BEEN MAINLY CONFINED TO THE WESTERN ZONES AND NORTHWEST NEW JERSEY. TO THIS POINT...RAINFALL AMOUNTS HAVE GENERALLY BEEN LESS THAN AN INCH. THERE ARE MIXED SIGNALS AS TO WHETHER THE AREA WILL NEED A FLASH FLOOD WATCH FOR TODAY. A SLOW MOVING FRONT (ACTING AS A FOCUS) AND WARM...LOW TOPPED CONVECTION WITH PRECIPITABLE WATER VALUES TWO STANDARD DEVIATIONS ABOVE NORMAL FOR JULY SUGGEST THAT 1 TO 3 INCHES OF RAIN IS POSSIBLE WITH SLOW MOVING SHOWERS AND THUNDERSTORMS. THE PROBLEM WILL BE COVERAGE. GETTING A LULL SO FAR THIS MORNING... WITH THE BEST ACTIVITY ACROSS EAST CENTRAL PENNSYLVANIA MOVING NORTHEAST. IT APPEARS AS THOUGH THIS ACTIVITY WILL REMAIN NORTH AND WEST OF THE AREA THROUGH 1200 UTC. AFTER THIS...THE FOCUS APPEARS TO SPLIT BETWEEN NORTHERN AREAS (WHERE THE BEST MID LEVEL FORCING SHOULD BE) AND THE SOUTHERN AREAS (WHERE THE BEST INSTABILITY SHOULD BE). AT THIS POINT...IT APPEARS AS THOUGH SOUTHERN AREAS MAY END UP WITH THE GREATER THREAT...AS LOW LEVEL THETA E RIDGING POINTS TO EASTERN MARYLAND...DELAWARE AND SOUTHERN NEW JERSEY. THIS IS ROUGHLY THE PATH OF A SURFACE WAVE RIDING UP THE SURFACE COLD FRONT THIS AFTERNOON AND EVENING. THESE AREAS ARE MOSTLY SANDY SOIL WITH HIGH FLASH FLOOD GUIDANCE NUMBERS. WHILE THE THREAT FOR LOCALIZED FLOODING IS THERE WITH INSTABILITY AND HIGH PRECIPITABLE WATER VALUES...ANTECEDENT DRY CONDITIONS LEAVE CONFIDENCE BELOW THAT NEEDED FOR A FLASH FLOOD WATCH. THUS...WILL HOLD OFF ON A WATCH FOR NOW AND CONTINUE TO MONITOR TRENDS. && .TIDES/COASTAL FLOODING... THE PREVIOUS HIGH TIDE ALONG THE DEL BAY AND RIVER ENDED UP JUST SHORT OF MINOR TIDAL FLOODING. DEPARTURES WILL REMAIN ELEVATED WITH THE UPCOMING NEW MOON...SO WE WILL KEEP AN EYE ON THE TIDES OVER THE WEEKEND WITH THE ASTRONOMICAL HIGH TIDES BEING QUITE HIGH. DEPARTURES OF LESS THAN A HALF FOOT WILL PRODUCE MINOR TIDAL FLOODING ON THE OCEANFRONT AND ON DELAWARE BAY. THE HIGH TIDES OF CONCERN ARE THOSE IN THE EVENING ON SUNDAY, MONDAY AND TUESDAY, WITH MONDAY BEING THE HIGHEST OF THE THREE. && .RIP CURRENTS... LOCAL FCST SCHEME PRODUCES LOW RISK FOR RIP CURRENTS TODAY WITH WAVES IN THE SURF ZONE 3 TO 4 FT. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...HAYES NEAR TERM...HAYES SHORT TERM...HAYES LONG TERM...DRAG AVIATION...O'HARA MARINE...O'HARA HYDROLOGY... TIDES/COASTAL FLOODING... RIP CURRENTS...
Hazardous weather outlook, Jul 10, 3:09 AM EDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 309 AM EDT SAT JUL 10 2010 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-110715- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 309 AM EDT SAT JUL 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD THUNDERSTORMS WITH HEAVY RAIN ARE POSSIBLE TODAY AND THIS EVENING. SOME LOW LYING AREA AND POOR DRAINAGE FLOODING MIGHT OCCUR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-110715- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 309 AM EDT SAT JUL 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. HAYES
In the hours before
Special weather statement, Jul 10, 4:00 AM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 AM EDT SAT JUL 10 2010
PAZ060-061-100900-
BERKS PA-LEHIGH PA-
400 AM EDT SAT JUL 10 2010
...SHOWERS AND POSSIBLE THUNDERSTORMS WITH VERY HEAVY RAIN WILL
AFFECT BERKS AND LEHIGH COUNTIES...
AT 354 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND POSSIBLE THUNDERSTORMS WITH VERY HEAVY RAIN
11 MILES NORTHEAST OF LANCASTER...MOVING NORTHEAST AT 10 MPH. THE
SHOWERS AND THUNDERSTORMS WILL BE NEAR WERNERSVILLE...WOMELSDORF
AROUND 445 AM...MOHNTON AND SHILLINGTON AROUND 500 AM.
AS MUCH AS ONE AND ONE-HALF INCHES OF RAIN IS POSSIBLE IN LESS THAN
45 MINUTES WITH THIS CLUSTER OF SHOWERS AND THUNDERSTORMS. THIS MUCH
RAIN COULD CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE
DITCHES AND SMALL STREAMS.
LAT...LON 4055 7621 4054 7618 4056 7615 4058 7609
4060 7605 4059 7603 4064 7600 4073 7579
4053 7541 4015 7591 4036 7621 4036 7624
4043 7634
HAYESSpecial weather statement, Jul 10, 4:40 AM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
440 AM EDT SAT JUL 10 2010
PAZ060-061-100945-
BERKS PA-LEHIGH PA-
440 AM EDT SAT JUL 10 2010
...A CLUSTER OF SHOWERS AND POSSIBLE THUNDERSTORMS WITH VERY HEAVY
RAIN WILL AFFECT BERKS AND LEHIGH COUNTIES...
AT 435 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND POSSIBLE THUNDERSTORMS WITH VERY HEAVY RAIN
23 MILES NORTHWEST OF READING...MOVING NORTHEAST AT 10 MPH. THESE
SHOWERS AND THUNDERSTORMS WILL BE NEAR STRAUSSTOWN...BERNVILLE
AROUND 515 AM...PORT CLINTON AND HAMBURG AROUND 545 AM.
AS MUCH AS ONE AND ONE-HALF INCHES OF RAIN MAY FALL IN LESS THAN 45
MINUTES WITH THESE SHOWERS AND THUNDERSTORMS. THIS MUCH RAIN MAY
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4051 7643 4054 7618 4056 7615 4058 7609
4060 7605 4059 7603 4064 7600 4070 7587
4070 7586 4061 7581 4035 7619 4036 7624
4049 7644
HAYESSpecial weather statement, Jul 10, 4:45 AM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
445 AM EDT SAT JUL 10 2010
DEZ001-MDZ008-012-PAZ067-100945-
CECIL MD-CHESTER PA-KENT MD-NEW CASTLE DE-
445 AM EDT SAT JUL 10 2010
...A THUNDERSTORM WITH VERY HEAVY RAIN WILL AFFECT CECIL...
CHESTER...KENT AND NEW CASTLE COUNTIES...
AT 441 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH VERY HEAVY RAIN 19 MILES EAST OF BALTIMORE...
MOVING NORTHEAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR
KENNEDYVILLE AROUND 515 AM...PERRYVILLE AND PORT DEPOSIT AROUND 545
AM.
AS MUCH AS ONE AND ONE-HALF INCHES OF RAIN MAY FALL IN LESS THAN 45
MINUTES WITH THESE SHOWERS AND THUNDERSTORMS. THIS MUCH RAIN MAY
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3927 7622 3934 7617 3938 7611 3938 7607
3945 7600 3946 7602 3951 7599 3953 7600
3954 7607 3956 7610 3966 7618 3976 7603
3946 7569 3916 7618 3923 7624
HAYESSpecial weather statement, Jul 10, 5:08 AM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
508 AM EDT SAT JUL 10 2010
PAZ054-055-060>062-101030-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-
508 AM EDT SAT JUL 10 2010
...A CLUSTER OF SHOWERS AND THUNDERSTORM WITH VERY HEAVY RAIN WILL
AFFECT BERKS...CARBON...LEHIGH...MONROE AND NORTHAMPTON COUNTIES...
AT 504 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND THUNDERSTORM WITH VERY HEAVY RAIN 22 MILES
NORTHWEST OF READING...MOVING NORTHEAST AT 10 MPH. THE THUNDERSTORM
WILL BE NEAR PORT CLINTON...HAMBURG AROUND 530 AM...LANSFORD AND
SUMMIT HILL AROUND 630 AM.
AS MUCH AS ONE AND ONE-HALF INCHES OF RAIN MAY FALL IN 45 MINUTES
WITH SHOWERS AND STORMS. THIS MUCH RAIN MAY CAUSE WATER TO POND ON
ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 4088 7541 4048 7603 4055 7617 4059 7607
4059 7603 4064 7600 4074 7578 4084 7594
4090 7599 4094 7596 4101 7575 4105 7578
4109 7578 4114 7570 4114 7568
HAYESSpecial weather statement, Jul 10, 5:50 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
550 AM EDT SAT JUL 10 2010
NJZ007-PAZ054-055-060>062-068-069-101115-
BERKS PA-BUCKS PA-CARBON PA-LEHIGH PA-MONROE PA-MONTGOMERY PA-
NORTHAMPTON PA-WARREN NJ-
550 AM EDT SAT JUL 10 2010
...A CLUSTER OF SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN WILL
AFFECT BERKS...BUCKS...CARBON...LEHIGH...MONROE...MONTGOMERY...
NORTHAMPTON AND WARREN COUNTIES...
AT 545 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN 18 MILES
NORTH OF READING...MOVING NORTHEAST AT 10 MPH. THE SHOWERS AND
THUNDERSTORMS WILL BE NEAR TOPTON...BALLY AROUND 600 AM...
WANAMAKERS...EAST GREENVILLE AROUND 615 AM...NEW TRIPOLI...
CLAUSSVILLE AROUND 630 AM...JORDAN VALLEY...NEW MAHONING AROUND 645
AM...EMERALD AND NEFFS AROUND 700 AM.
AS MUCH AS AN INCH AND ONE-HALF OF RAIN MAY FALL IN LESS THAN 45
MINUTES WITH THESE SHOWERS AND STORMS. THIS MUCH RAIN MAY CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 4121 7514 4116 7516 4115 7509 4083 7484
4037 7557 4060 7603 4064 7600 4074 7578
4084 7594 4091 7600 4098 7584 4100 7575
4106 7578 4122 7552
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 11:11 PM EDT | Special Weather Statement | PHI | Sussex, Warren | 64 min |
| Jul 10, 6:36 AM EDT | Special Weather Statement | PHI | Sussex, Warren | 54 min |
| Jul 10, 7:06 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Sussex, Warren | 5 hr |
| Jul 10, 8:32 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset, Sussex | 4 hr |
| Jul 10, 9:30 AM EDT | Areal Flood Advisory | PHI | Mercer | 4 hr |
| Jul 10, 11:00 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 1 more | 4 hr |
| Jul 10, 7:32 PM EDT | Coastal Flood Advisory | PHI | Cape May, Cumberland | 2 hr |
| Jul 10, 4:00 AM EDT | Special Weather Statement | PHI | Berks, Lehigh | 60 min |
| Jul 10, 4:40 AM EDT | Special Weather Statement | PHI | Berks | 65 min |
| Jul 10, 5:08 AM EDT | Special Weather Statement | PHI | Carbon | 82 min |
| Jul 10, 5:22 AM EDT | Areal Flood Advisory | PHI | Berks | 3 hr |
| Jul 10, 6:16 AM EDT | Areal Flood Advisory | PHI | Carbon, Lehigh, Monroe, Northampton | 3 hr |
| Jul 10, 7:30 AM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 6 hr |
| Jul 10, 11:56 AM EDT | River Flood Warning | PHI | Chester | 2 hr |
| Jul 10, 4:45 AM EDT | Special Weather Statement | PHI | Cecil, Kent | 60 min |
| Jul 10, 5:59 AM EDT | Special Weather Statement | PHI | Cecil, Kent | 91 min |
| Jul 10, 9:00 AM EDT | Areal Flood Advisory | PHI | Caroline, Kent, Queen Anne's, Talbot | 6 hr |
Nearby
Special Weather Statements in Pennsylvania, 2010Special Weather Statements in New Jersey, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.